4 doctors weighed in:

Does olmesartan cause swelling in the lower leg, ankles, and feet?

4 doctors weighed in
2 doctors agree

In brief: Swellin of Lower ext

The literature mentions peripheral and facial edema, consult with your prescribing physician.

In brief: Swellin of Lower ext

The literature mentions peripheral and facial edema, consult with your prescribing physician.
Dr. Noahleen Betts
Dr. Noahleen Betts
Thank
Dr. Ted King
Phlebology

In brief: Side effects

Although almost any medicine can cause almost any aside effect having swelling in the lower leg, ankles, and feet would be an extremely unusual side effect from olmesartan.
As dr. Betts said, talk to your physician.

In brief: Side effects

Although almost any medicine can cause almost any aside effect having swelling in the lower leg, ankles, and feet would be an extremely unusual side effect from olmesartan.
As dr. Betts said, talk to your physician.
Dr. Ted King
Dr. Ted King
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors